# SDR HEEA083907

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,723 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 406360500101
- Part serial: 975
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL COOLER LEAKING.
